MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422060
Medical Device Problem Codes Premature Separation (4045); Poor Visibility (4072)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the subject was loaded into the microcatheter, and the subject coil was unable to be seen under fluoroscopy as the pusher wire was advanced, and furthermore the subject coil was detached inside the microcatheter.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H3 device evaluated by mfg ¿updated.Due to the automated mes system, there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil delivery wire was seen to be kinked.The main coil was seen to be severely stretched, the suture was missing, the main coil was fractured with the distal end not returned.The target coil was visible under fluoroscopy.The functional inspection was not applicable.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported ¿main coil prematurely detached/separated during use¿ was not confirmed during analysis, and the reported event ¿device or device component not visible under fluoroscopy¿ it could not be replicated during device analysis; however, the analysis results are consistent with the reported event and the device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during the procedure, when the physician advanced the subject coil through the echelon microcatheter, the coil was not visible under fluoroscopy as it was being advanced with the delivery wire.To successfully complete the surgery, the physician removed the coil and replaced it with a new microcatheter and a new coil set.Additional information from the customer indicated that the physician initially believed the subject coil had detached prematurely, which is why it was not observed under fluoroscopy.However, further investigation revealed that the coil remained intact with the delivery wire.Therefore, an assignable cause of not confirmed will be assigned to the event as reported ¿main coil prematurely detached/separated during use.¿ in addition, the coil was not stuck and was able to move freely without any friction during advancement.The device was returned for analysis, and the coil delivery wire was found to be kinked/bent.The main coil was observed to be severely stretched, and it also appeared to be broken and fractured at the distal end and coil was visible under fluoroscopy.Additionally, the coil suture was missing.Due to the condition of the returned device, no functional testing was performed.Based on all available information and the analysis of the returned device, there is no conclusive evidence identifying the exact cause of the reported event as reported ¿device or device component not visible under fluoroscopy.¿ however, it is probable that the event may have occurred due to unknown anatomical and procedural factors during the procedure.Therefore, an assignable cause of procedural factors will be assigned to the reported event.In addition, procedural factors will also be assigned to as analyzed ¿main coil broken/fractured during use¿ ,¿main coil stretched¿ and ¿main coil suture damaged¿ as the analyzed damage probably cause when a device was pulled against resistance during retrieval as complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the as analyzed "coil delivery wire kinked/bent" since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23819001
Report Number3008881809-2025-00712
Device Sequence Number9409390
Product Code HCG
UDI-Device Identifier07613252239345
UDI-Public(01)07613252239345(17)300607(10)25662414
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035422060
Device Lot Number25662414
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON MICROCATHETER (UNKNOWN).
Patient SexUnknown